# SDR S2KA200709071

- Difficulty date: September 7, 2007
- Submitted: September 17, 2007
- Operation: Air carrier
- Aircraft: N211RN
- Make and model: Lear 31A
- Aircraft serial: 072
- Aircraft time: 5,017 hours, 5,664 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 66084582
- Part serial: Y0713
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

STARTER GENERATOR FAILED DURING FLIGHT, CREW NOTICED VIBRATION FOLLOWED BY ILLUMINATION OF THE LEFT GENERATOR LIGHT.  AIRCRAFT LANDED WITHOUT INCIDENCE AND STARTER GENERATOR WAS REPLACED.
